Advanced search
1 file | 301.96 KB

On hyperbolic sets of maxes in dual polar spaces

Bart De Bruyn (UGent)
(2014) DISCRETE MATHEMATICS. 319. p.33-39
Author
Organization
Keywords
Hyperbolic set of maxes, Dual polar space, (Classical) Hyperplane, Universal embedding, Generalized quadrangle, HYPERPLANES, EMBEDDINGS, GEOMETRIES

Downloads

  • Hyperbolic.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 301.96 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart. 2014. “On Hyperbolic Sets of Maxes in Dual Polar Spaces.” Discrete Mathematics 319: 33–39.
APA
De Bruyn, B. (2014). On hyperbolic sets of maxes in dual polar spaces. DISCRETE MATHEMATICS, 319, 33–39.
Vancouver
1.
De Bruyn B. On hyperbolic sets of maxes in dual polar spaces. DISCRETE MATHEMATICS. 2014;319:33–9.
MLA
De Bruyn, Bart. “On Hyperbolic Sets of Maxes in Dual Polar Spaces.” DISCRETE MATHEMATICS 319 (2014): 33–39. Print.
@article{5842834,
  author       = {De Bruyn, Bart},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keyword      = {Hyperbolic set of maxes,Dual polar space,(Classical) Hyperplane,Universal embedding,Generalized quadrangle,HYPERPLANES,EMBEDDINGS,GEOMETRIES},
  language     = {eng},
  pages        = {33--39},
  title        = {On hyperbolic sets of maxes in dual polar spaces},
  url          = {http://dx.doi.org/10.1016/j.disc.2013.11.022},
  volume       = {319},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: